# SDR SWAA2021091500035

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 914 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS914 RBL12 WL171. ; / [01] DAMAGE FOUND ON SUPPORT ANGLE AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS914 RBL12 WL171; P/N 147A7221-32; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9.C.; [02] VERIFIED DAMAGE FOUND ON SUPPORT ANGLE AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS914 RBL12 WL171; P/N 147A7221-32; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9.C.; [03] REMOVED SUPPORT ANGLE PER SRM 51-40-02; [04] LOCATED AND DRILLED NEW SUPPORT ANGLE (STIFFENER) PER SRM 51-40-05 AND DWG 147A7221; [05] REQUESTING OK TO INSTALL; [06] VERIFIED LOCATED AND DRILLED NEW SUPPORT ANGLE (STIFFENER) PER SRM 51-40-05 AND DWG 147A7221; OK TO INSTALL; [07] INSTALL STIFFENER ANGLE IAW SRM 51-40-02 AND DWG #147A7221; [08] INSTALLED STIFFENER ANGLE IAW SRM 51-40-02 AND DWG #147A7221; [09] CORRECTION FOR CORRECTIVE ACTION ITEM 7: INSTALLED STIFFENER ANGLE PER SRM 51-40-02 AND DWG 147A7221; [10] ADDED PART REQUIREMENT; [11] VERIFIED CORRECTIVE ACTION ITEMS7 THRU 10. JOB COMPLETE PER SRM 51-40-02 AND DWG 147A7221; [12] VERIFIED CORRECTIVE ACTION ITEMS 7 THRU 10. JB COMPLETE PER SRM 51-40-02 AND DWG 147A7221
